# SDR USAABB98094

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N649US
- Make and model: Boeing 767201
- Aircraft serial: 23901
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Misinstalled
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

PHL - FLT 782 - AFTER TAKEFF FROM PIT, CREW COULD NOT GET THE RIGHT PACK ON LINE.  FLIGHT DIVERTED TO PHL AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THAT PER AN MEL, THE PRESSURE REGULATING SHUTOFF VALVE HAD INCORRECTLY BEEN WIRED SHUT.  THE VALVE WAS RESTORED TO NORMAL OPERATING CONDITION AND THE HIGH STAGE BLEED VALVE WIRED SHUT.  FLIGHT CONTINUED TO FRA.  (M)
